MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION CHOICE PT; WIRE, GUIDE, CATHETER

BOSTON SCIENTIFIC CORPORATION CHOICE PT; WIRE, GUIDE, CATHETER
Model Number H74912161011
Health Effect - Clinical Code Device Embedded In Tissue or Plaque (3165)
Date of Event 11/07/2022
Type of Reportable Event Malfunction
Event or Problem Description
The interventional wire in the patient's coronary artery came apart at the radiopaque to non-radiopaque section and doctor tried to use a second wire to lasso the wire, but unsuccessful.Doctor reached out to another interventional cardiologist (dr.(b)(6)), and dr.(b)(6) felt as if no ill effects would come from just leaving the wire tip in the vessel.Upon case completion, dr.(b)(6) spoke with the patient regarding results and the wire tip left in him.

Brand Name
CHOICE PT
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key15949616
Report Number15949616
Device Sequence Number17735267
Product Code DQX
UDI-Device Identifier08714729252528
UDI-Public(01)08714729252528(17)240328
Combination Product (Y/N)N
Initial Reporter StateFL
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 12/06/2022
Report Date (Section F) 12/06/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH74912161011
Device Catalogue NumberH74912161011
Device Lot Number29130758
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer12/09/2022
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date12/09/2022
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexMale
Patient Weight67 KG
Patient RaceWhite
Date Report Sent to FDA12/06/2022